# SDR COMA0260407

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 20,384 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs642-650
- Part time: 20,384 hours, 19,790 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FUSELAGE SKIN IS DENTED AT FS 650 BETWEEN STRINGERS 20L AND 21L AND ANOTHER DENT AT APPROXIMATELY FS 642.  TRIMMED OUT DAMAGED FUSELAGE SKIN.  FABRICATED REPAIR DOUBLER FROM 2024-T3' AND INSTALLED I/A/W WVAC EO 601R-53-3330B.
